# SDR ALG2002F00001

- Difficulty date: November 13, 2001
- Submitted: January 16, 2002
- Operation: Air carrier
- Aircraft: N518AL
- Make and model: Skrsky S76A
- Aircraft serial: 760134
- Engine: Allsn 250C30S
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Loose
- Location: Fire Detection
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING RUN UP CHECKS.  CONNECTOR PLUGS FOUND LOOSE IN THE NR 1 ENGINE INTAKE.
